Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online
Ask a Urologist   »  

Frequent urge to urinate but less urination along with burning sensation. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I have frequent urge to urinate but produce only a very small amount of urine, accompanied by burning sensation. At the same time I get a burning sensation in my hands (!).
I am a 65 year old, sexually inactive male.
Posted Thu, 7 Feb 2013 in Urinary and Bladder Problems
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

Urinary urgency, frequency and incomplete evacuation of the bladder are symptoms typically seen in prostate enlargement. Prostate enlargement is a condition seen in elderly males usually after the age of 50 years. It occurs due to low levels of Testosterone hormones in the blood which is the result of advancing age.

I suggest you to get a Pelvic ultrasound scan (in full bladder and post void) which will confirm the condition and stage the growth which helps in management.

You may have to consult a Urologist with the Ultrasound scan report to analyze and place you on appropriate treatment.

Hope I answered your query.

Please let me know if there are any other concerns.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor